MathSciNet Relay Station
MathSciNet bibliographic data
MR110736 (22 #1604) 16.00
Iizuka, Kenzo On the Jacobson radical of a semiring. Tôhoku Math. J. (2) 11 1959 409–421.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement